MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 10MM X 40CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 10MM X 40CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036101040
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.Upon visual inspection, the delivery wire was observed to be kinked likely due to handling.In addition, the main coil was tangled, stretched and the main coil as well as suture were broken.A function evaluation could not be performed due to the condition in which the device was returned.The device was confirmed to be in good condition prior to the procedure, and the device was prepared as per device direction for use (dfu).It is likely that procedural factors contributed to the observed main coil break, limiting the performance of the coil during the clinical procedure.Therefore, an assignable cause of operational context has been assigned to this investigation.
 
Event or Problem Description
During the analysis of the returned device, it was revealed that the main coil was broken at the detachment zone.No clinical consequences reported to the patient.

Brand Name
TARGET XL 360 STANDARD 10MM X 40CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6891132
Report Number3008881809-2017-00382
Device Sequence Number18859042
Product Code HCG
UDI-Device Identifier04546540711274
UDI-Public(01)04546540711274(17)181031(10)18663097
Combination Product (Y/N)N
PMA/510(K) Number
K123377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model NumberM0036101040
Device Catalogue NumberM0036101040
Device Lot Number18663097
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2017
Initial Report FDA Received Date09/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1